Usted está aquí: Inicio

[Publicaciones en revistas]

    • ALMOST SUMMABILITY AND UNCONDITIONALLY CAUCHY SERIES
    • [Revista]: BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN
    • [Volumen]: 15
    • [Numero]: 4
    • [Pagina inicial]: 635
    • [Pagina final]: 644
    • [Año]: 2008
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, RAFAEL ARMARIO MIGUELES, FCO.-JAVIER PÉREZ FERNÁNDEZ
    • A NOTE ON L2-SUMMAND VECTORS IN DUAL BANACH SPACES
    • [Revista]: GLASGOW JOURNAL OF MATHEMATICS
    • [Volumen]: 50
    • [Numero]: 3
    • [Pagina inicial]: 429
    • [Pagina final]: 432
    • [Año]: 2008
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO
    • A SHORT NOTE ABOUT EXPOSED POINTS IN REAL BANACH SPACES
    • [Revista]: ACTA MATHEMATICA SCIENTIA
    • [Volumen]: 28
    • [Numero]: 4
    • [Pagina inicial]: 797
    • [Pagina final]: 800
    • [Año]: 2008
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO
    • BANACH SPACES WITH AN INFINITE NUMBER OF SMOOTH FACES IN THEIR UNIT BALL
    • [Revista]: JOURNAL OF CONVEX ANALYSIS
    • [Volumen]: 15
    • [Numero]: 2
    • [Pagina inicial]: 215
    • [Pagina final]: 218
    • [Año]: 2008
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO
    • BOUNDED UNIVERSAL FUNCTIONS IN ONE AND SEVERAL COMPLEX VARIABLES
    • [Revista]: MATHEMATISCHE ZEITSCHRIFT
    • [Volumen]: 258
    • [Numero]: 4
    • [Pagina inicial]: 745
    • [Pagina final]: 762
    • [Año]: 2008
    • [Autor] ([es]): PAMELA GORKIN, FERNANDO LEÓN SAAVEDRA, RAYMOND MORTINI
    • FOLLOWING THE STEPS OF SPANISH MATHEMATICAL ANALYSIS: FROM CAUCHY TO WEIERSTRASS BETWEEN 1880 AND 1914
    • [Revista]: REVISTA DE LA ACADEMIA CANARIA DE LAS CIENCIAS
    • [Volumen]: XX(1-2)
    • [Pagina inicial]: 119
    • [Pagina final]: 134
    • [Año]: 2008
    • [Autor] ([es]): JOSÉ MIGUEL PACHECO CASTELAO, FCO.-JAVIER PÉREZ FERNÁNDEZ, CARLOS SUÁREZ ALEMÁN
    • INFINITESIMALS IN SPAIN: ANTONIO PORTUONDO'S ENSAYO SOBRE EL INFINITO
    • [Revista]: MAX-PLANCK-INSTITUT FÜR WISSENSCHAFTSGESCHICHTE
    • [Numero]: 353
    • [Pagina inicial]: 1
    • [Pagina final]: 18
    • [Año]: 2008
    • [Autor] ([es]): JOSÉ MIGUEL PACHECO CASTELAO, FCO.-JAVIER PÉREZ FERNÁNDEZ, CARLOS SUÁREZ ALEMÁN
    • LINEABILITY AND CONEABILITY OF DISCONTINUOUS FUNCTIONS ON R
    • [Revista]: PUBLICATIONES MATHEMATICAE DEBRECEN
    • [Volumen]: 72
    • [Numero]: 1-2
    • [Pagina inicial]: 129
    • [Pagina final]: 139
    • [Año]: 2008
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FRANCISCO JAVIER GARCÍA PACHECO , CONSUELO PÉREZ ESLAVA, JUAN BENIGNO SEOANE SEPULVEDA
« Septiembre 2017 »
Septiembre
LuMaMiJuViDo
123
45678910
11121314151617
18192021222324
252627282930